Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am facing some problems due to over masburation

Sir, i had been masburating since class 5 th i m in graduation now my first problem is i experience night fall & day by day my face become shrunken & bone appear on my face . How can i cure it please help me.
Asked On : Sat, 26 Mar 2011
Answers:  2 Views:  643
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Welcome to Healthcare Magic Forum.
Masturbation and Nightfalls is completely normal. If you feel you are losing weight because of this, kindly remove that from your mind. You are absolutely fine. Exercise regularly and eat healthy nutritious foods. Avoid junk and sleep adequately.
Good Luck.
Answered: Sat, 26 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to Healthcaremagic!
Night fall or masturbation is normal in teenage & may continue in adult life also. These do not have any ill effects on your general or sexual health & will not cause weight loss etc. As advised by Dr Tauseef, remove all this from your mind & take nutritious diet. Good luck.
Answered: Sat, 26 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor